# SDR DALA2018041802593

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 79,059 hours, 60,929 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL90, FLIGHT ATTENDANT REPORTED STRONG SMOKEY ODOR IN THE MID CABIN.  CREW RAN QRH AND ODOR DISSIPATED.  ON RESUMPTION OF CLIMB POWER ODOR RETURNED.  RETURNED TO DEPARTURE.  MAINTENANCE PERFORMED THE NO GO ODI PREVENTION WORK CARDS 2120-2367 AND 2120-2368 AND A FULL DUCT BURNOUT. NO ODOR WAS PRESENT. THE AIRCRAFT WAS RETURNED TO SERVICE.
